Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0341469

author
Brown, Kenneth S.
title
Abstract homotopy theory and generalized sheaf cohomology
year
1973
journal
Transactions of the American Mathematical Society
volume
186
pages
419–458
url
http://dx.doi.org/10.2307/1996573
MathSciNet
MR0341469
DOI
doi:0341469

@article{MR0341469,
    AUTHOR = "Brown, Kenneth S.",
    TITLE = "Abstract homotopy theory and generalized sheaf cohomology",
    JOURNAL = "Trans. Amer. Math. Soc.",
    FJOURNAL = "Transactions of the American Mathematical Society",
    VOLUME = "186",
    YEAR = "1973",
    PAGES = "419--458",
    ISSN = "0002-9947",
    MRCLASS = "55B30 (18H99)",
    MRNUMBER = "0341469",
    MRREVIEWER = "A. Dold",
    DOI = "10.2307/1996573",
    URL = "http://dx.doi.org/10.2307/1996573"
}

      

This item is never cited.